# SDR UALA2013062004276

- Difficulty date: June 19, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 72,004 hours, 26,550 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN BS 560, 2" ABOVE S24L, DENTED.  REPAIRED IAW 53-00-01, REPAIR 2. IAW NOTE H.
